Previous |  Up |  Next

Article

Summary:
We find an exact asymptotic formula for the singular values of the integral operator of the form $\int _{\Omega } T(x,y)k(x-y) \cdot \mathrm{d}y \: L^2 (\Omega )\rightarrow L^2(\Omega )$ ($\Omega \subset \mathbb{R}^m$, a Jordan measurable set) where $k(t) = k_0((t^2_1 + t^2_2 + \ldots t^2_m)^{\frac{m}{2}})$, $k_0 (x) = x^{\alpha -1} L(\tfrac{1}{x})$, $\tfrac{1}{2} - \tfrac{1}{2m}< \alpha < \tfrac{1}{2}$ and $L$ is slowly varying function with some additional properties. The formula is an explicit expression in terms of $L$ and $T$.
References:
[1] M. Š. Birman, M. Z. Solomyak: Asymptotic behavior of the spectrum of weakly polar integral operators. Izv. Akad. Nauk. SSSR, Ser. Mat. Tom 34 (1970), N$^0$5, 1151–1168.
[2] F. Cobos, T. Kühn: Eigenvalues of weakly singular integral operators. J. London Math. Soc. (2) 41 (1990), 323–335. MR 1067272
[3] M. Dostanić: An estimation of singular of convolution operators. Proc. Amer. Math. Soc. 123 (1995), N$^0$5, 1399–1409. MR 1246522
[4] I. C. Gohberg, M. G. Krein: Introduction to the Theory of Linear Nonselfadjoint Operators, in “Translation of Math. monographs” Vol. 18. Amer. Math. Soc., Providence, R.I., 1969. MR 0246142
[5] M. Kac: Distribution of eigenvalues of certain integral operators. Mich. Math. J. 3 (1955/56), 141–148. DOI 10.1307/mmj/1028990026 | MR 0085650
[6] G. P. Kostometov: Asymptotic behavior of the spectrum of integral operators with a singularity on the diagonal. Math. USSR Sb. T 94 (136) N$^0$3 (7), 1974, pp. 445–451. MR 0361935
[7] S. G. Mihlin: Lectures on Mathematics Physics. Moscow, 1968.
[8] C. Oehring: Asymptotics of singular numbers of smooth kernels via trigonometric transforms. J. of Math. Analysis and Applications 145 (1990), 573–605. DOI 10.1016/0022-247X(90)90423-D | MR 1038180 | Zbl 0699.42001
[9] J. B. Reade: Asymptotic behavior of eigenvalues of certain integral equations. Proceeding of the Edinburgh Math. Soc. 22 (1979), 137–144. DOI 10.1017/S0013091500016254 | MR 0549459
[10] M. Rosenblat: Some results on the asymptotic behavior of eigenvalues for a class of integral equations with translations kernels. J. Math. Mech. 12 (1963), 619–628. MR 0150551
[11] S. Y. Rotfeld: Asymptotic of the spectrum of abstract integral operators. Trudy. Moscow Mat. Obšč. T. 34 (1977), 105–128. MR 0461221
[12] S. G. Samko, A. A. Kilbas, O. I. Maricev: Fractional Integrals and Derivative and Some Applications. Minsk, 1987.
[13] E. Seneta: Regularly Varying Functions. Springer Verlag, 1976. MR 0453936 | Zbl 0324.26002
[14] H. Widom: Asymptotic behavior of the eigenvalues of certain integral equations. Arch. Rational Mech. Analys. 17 (1964), 215–229. MR 0169015 | Zbl 0183.11701
[15] H. Widom: Asymptotic behavior of the eigenvalues of certain integral equations. Trans. Amer. Math. Soc. 109 (1963), 278–295. DOI 10.1090/S0002-9947-1963-0155161-0 | MR 0155161 | Zbl 0178.14501
Partner of
EuDML logo